Michigan, 2018Flash Flood and Hail in Michigan, June 30, 2018
June 30, 2018 · NWS MQT · 14 events in 6 counties and zones
A cold front moving through a very moist and unstable air mass produced severe thunderstorms over portions of west and central Upper Michigan during the afternoon and evening of the 30th.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.0 million
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moving through a very moist and unstable air mass produced severe thunderstorms over portions of west and central Upper Michigan during the afternoon and evening of the 30th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Jun 30, 11:26 AM EST, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 30, 11:26 AM EST, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
1226 PM EDT Sat Jun 30 2018
.SHORT TERM...(Today and tonight)
Issued at 502 AM EDT SAT JUN 30 2018
Main focus of the short-term forecast is on the hot and humid
conditions expected today and the very challenging shower and
thunderstorm potential. Additionally, increasing southerly flow will
create hazardous swimming conditions along Lake Michigan through
tonight.
Today: An early morning thunderstorm complex moving toward the Upper
Peninsula will likely slide through or near the western half of the
U.P. The HRRR seems to have the best handle on this area of
convection to this point, even though it does seem to be under-
performing on the the southern end of the convection. Plenty of very
moist/unstable air is in place ahead of this system, which lends
support for it continuing into or along the western portions of the
U.P. DCAPE in the 1000-1500 J/KG would lend support for strong to
severe wind gusts. While hail is also a threat, the very warm/moist
lower levels would be fairly effective at melting the hail stones,
so hail should only be marginally severe. In addition, effective
shear is only around 20 to 30 knots. After this convective system
passes, the rest of the day will continue to be very muggy with hot
and humid conditions expected across the area. The combination of
dewpoints in the 70s and high temperatures expected to be in the low
to mid 90s will lead to heat index values in the 100 to 105 degree
range across much of the area. This has led to the issuance of a
heat advisory for a majority of the Upper Peninsula. Later in the
afternoon, a cold front will approach the area from the west.
Forcing along and ahead of the cold front will touch off yet another
round of strong to severe thunderstorms. Plenty of instability will
be in place along with increasing deep layer shear in the 35 to 45
kt range, with a portion of that orthogonal to the front, will lead
to this increased severe thunderstorm threat this afternoon. The
best chance will again remain over the west half of the U.P. before
shifting slowly east across the area. PWAT values will continue to
be in the 1 to 2 inch range across the area; therefore, very heavy
rainfall can be expected under any thunderstorms that develop. In
addition to the storms, southerly flow will allow waves to build to
the 3 to 5 ft range along the Southern Schoolcraft county shoreline,
leading to a high swim risk today and tonight. This has led to the
issuance of a Beach Hazard Statement today.
Tonight: The aforementioned cold front will move very slowly through
the western U.P. tonight as additional shortwaves slide through the
area. This will again help to focus the shower and thunderstorm
potential across the west half of the U.P. through the overnight
hours. This actually helps to increase confidence in pops across the
area as shortwaves are much more difficult to time out. The
aforementioned shear values and instability will remain elevated
through this time period, which will keep the severe weather
potential in place across much of the west half of the U.P. through
tonight. Again, increased DCAPE and general instability will lead to
mainly a severe wind and hail threat. The hail potential will be a
bit better early in the storm development as effective shear in the
35 to 45 kt range remains in place. PWAT values in the 1 to 2 inch
rain continues the very heavy rainfall threat as well into tonight.
There won't be much in the way of temperature/humidity relief
through tonight as overnight lows are only expected to drop into the
mid to upper 60s across much of the area. At the same time,
dewpoints will be very near this, causing the air to be very muggy.
Definitely out of the norm for U.P. standards.
.LONG TERM...(Sunday through Friday)
Issued at 456 AM EDT SAT JUN 30 2018
Models suggest that a slowly progressive pattern will prevail from
this weekend into early next week with a mid/upper level trough over
the plains weakening as it moves toward the Great Lakes and a
prominent downstream ridge. Another trough will move into the wrn
CONUS early next week with a strengthening ridge from the mid
Atlantic to the cntrl CONUS. This will keep temperatures above
normal into the northern Great Lakes. The pattern will retrogress
through the rest of the week as the ridge builds westward through
the cntrl CONUS between troughs off the Pacific Northwest and
eastern Canada.
Sunday and Sunday night, with the frontal boundary into the area,
expect shra/tsra to continue. However, with greater cloud cover and
limited heating, the severe tsra risk, for mainly the central and
east will be lower. Nevertheless, MLCAPE values in the 1k-2k J/kg
along with 0-6km shear to 40 knots could still support strong to
severe storms, especially where any brief clearing and greater
heating develop. Moderate to heavy rainfall will still be possible
as abundant moisture lingers with PWAT values remaining near 2.0
inches.
Sunday night, any lingering shra/tsra over mainly the east half
should exit the rest of central Upper Michigan overnight as drier
air moving drops dewpoints back into the mid 50s.
Monday and Tuesday, Mainly dry weather is expected as
the region is dominated by expanding mid/upper level ridging.
Wed-Thu, a shortwave trough and associated low pres lifting
through nrn Ontario is expected to drag a frontal boundary through
the nrn Great Lakes which will bring increasing shra/tsra chances
by late Wed into Thursday morning. Very warm and humid conditions
are expected again ahead of the front with max temps Wed and
possibly into Thu into the mid and upper 80s and dewpoints into
the upper 60s
Fri, As the ridge backs into the plains and Rockies, the developing
northwest flow will allow cooler and drier air to move back into the
northern Great lakes as high pres builds southward from Manitoba
and nrn Ontario.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1226 PM EDT SAT JUN 30 2018
Intermittent showers and thunderstorms will be possible at each TAF
site through much of this TAF period. The better chances will be
late this afternoon into this evening at KIWD and KCMX as a cold
front approaches. Some of the thunderstorms this afternoon could be
strong to severe. Otherwise, outside of the thunderstorms, VFR to
MVFR condtions can be expected.
&&
.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 502 AM EDT SAT JUN 30 2018
The pressure gradient will decrease today into Sunday, allowing for
winds of around 10 to 15 knots. The very warm, humid air sliding
over the relatively cool waters of Lake Superior, will lead to
widespread fog development through much of the weekend. The fog
could become locally dense where rainfall occurs. Look for another
uptick in winds over Lake Superior Sunday night into Monday as a low
pressure system passes through the area.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
Heat Advisory until 8 PM EDT /7 PM CDT/ this evening for MIZ002-
004>007-009>013-084-085.
Beach Hazards Statement until 8 PM EDT this evening for MIZ014.
Lake Superior...
None.
Lake Michigan...
None.
&&
SHORT TERM...KEC
LONG TERM...JLB
AVIATION...07
MARINE...KECHazardous weather outlook, Jun 30, 4:44 AM EST, 7 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
544 AM EDT Sat Jun 30 2018
MIZ001>007-009>014-084-085-010945-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
544 AM EDT Sat Jun 30 2018 /444 AM CDT Sat Jun 30 2018/
This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.
.DAY ONE...Today and Tonight
Scattered thunderstorms are expected at times this morning across
the west. Scattered to numerous thunderstorms are expected by late
this afternoon west and across all of western and central upper
Michigan tonight. There is the potential of scattered severe
storms containing large hail, damaging winds and locally heavy
rainfall.
High heat and humidity will result in heat index values from 95 to
100 Saturday for many locations away from the Great Lakes. See the
latest Weather Message for further details.
There is a high swim risk for the Lake Michigan beaches of
Schoolcraft county today.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
Thunderstorms are expected again Sunday across all of western and
central upper Michigan. There is the potential of isolated severe
storms containing large hail, damaging winds and locally heavy
rainfall.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report any observed hail or wind
damage from thunderstorms to the National Weather Service in
Marquette. The public may also submit reports to the National
Weather Service via phone, on our website, or through Facebook or
Twitter.
LSZ162-240>251-263>267-010945-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
544 AM EDT Sat Jun 30 2018 /444 AM CDT Sat Jun 30 2018/
This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.
.DAY ONE...Today and Tonight
Scattered to numerous thunderstorms are expected with a few
strong to severe storms containing large hail and damaging winds.
Locally dense fog is possible.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
Scattered thunderstorms are expected again Sunday. There is the
potential of strong to severe storms containing large hail and
damaging winds.
Locally dense fog will be possible on portions of Lake Superior
Saturday through Sunday.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report any observed hail or wind
damage from thunderstorms to the National Weather Service in
Marquette. The public may also submit reports to the National
Weather Service via phone, on our website, or through Facebook or
Twitter.
LMZ221-248-250-010945-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
544 AM EDT Sat Jun 30 2018
This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.
.DAY ONE...Today and Tonight
Scattered thunderstorms are expected late today into tonight.
There is the potential for strong to severe storms containing
large hail and damaging winds.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
Scattered thunderstorms are expected again Sunday. There is the
potential of strong to severe storms containing large hail and
damaging winds.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report any observed hail or wind
damage from thunderstorms to the National Weather Service in
Marquette. The public may also submit reports to the National
Weather Service via phone, on our website, or through Facebook or
Twitter.
JLB
In the hours before
Special weather statement, Jun 30, 9:15 AM EST, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Marquette MI
1015 AM EDT SAT JUN 30 2018
MIZ002>004-084-301500-
Ontonagon MI-Baraga MI-Houghton MI-Southern Houghton MI-
1015 AM EDT SAT JUN 30 2018
...SPECIAL WEATHER STATEMENT...
At 1015 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Hubbell to 6 miles west of Nisula. Movement was
east at 30 mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
Strong thunderstorms will be near...
Calumet, Laurium, Lake Linden, Hubbell, Houghton County Airport
and Dollar Bay around 1020 AM EDT.
Baraga, Alberta and Keweenaw Bay around 1055 AM EDT.
L'anse around 1100 AM EDT.
Other locations impacted by these storms include Arnheim, Herman,
Twin Lakes, Jacobsville and Donken.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 4716 8813 4704 8818 4703 8818 4703 8797
4701 8793 4663 8837 4668 8908 4728 8848
4728 8830 4720 8829 4722 8816 4728 8808
4728 8791
TIME...MOT...LOC 1415Z 269DEG 27KT 4717 8844 4674 8893
07Special weather statement, Jun 30, 9:41 AM EST, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Marquette MI
1041 AM EDT SAT JUN 30 2018
MIZ004-005-084-301530-
Marquette MI-Baraga MI-Southern Houghton MI-
1041 AM EDT SAT JUN 30 2018
...SPECIAL WEATHER STATEMENT...
At 1041 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Gay to 7 miles southwest of
Baraga. Movement was east at 35 mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
These storms will remain over mainly rural areas of northwestern
Marquette and Baraga Counties, including the following locations:
Mountain Lake, Canyon Falls, Herman, Island Lake and Van Riper State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4720 8807 4716 8813 4703 8818 4703 8797
4695 8784 4690 8762 4686 8758 4652 8798
4667 8877 4720 8815
TIME...MOT...LOC 1441Z 279DEG 31KT 4714 8813 4672 8862
07Special weather statement, Jun 30, 10:06 AM EST, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Marquette MI
1106 AM EDT SAT JUN 30 2018
MIZ004-005-301545-
Marquette MI-Baraga MI-
1106 AM EDT SAT JUN 30 2018
...SPECIAL WEATHER STATEMENT...
At 1106 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near The Huron Islands to 8 miles east of
L'anse. Movement was east at 35 mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
Strong thunderstorms will be near...
The Huron Islands around 1110 AM EDT.
Big Bay around 1145 AM EDT.
Other locations impacted by these storms include Halfway Village,
Mountain Lake, Huron River Point, Herman and Island Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 4695 8784 4690 8762 4677 8748 4677 8742
4660 8763 4667 8843 4703 8800 4703 8797
TIME...MOT...LOC 1506Z 271DEG 32KT 4698 8796 4673 8827
07Event by event
5 hail, 5 thunderstorm wind, 2 seiche, 1 lightning, 1 flash flood. Local standard time, as filed.
Hail, Luce
- When
- June 30, 12:35 PM EST to 12:45 PM EST
- Where
- Luce County, 1.75 mi WNW of Deer Park
- Measured
- 4 in hail
- Property damage
- $1.0 million
- Reported by
- Park/Forest Service
- Coordinates
- 46.677, -85.635
Rangers at Muskallonge Lake State Park reported tennis ball sized hail with numerous camper roofs destroyed. All 159 campsites at the park sustained hail damage to campers, cars and other property. Seven park vehicles were significantly damaged, and the roofs of several buildings in the park, including the park headquarters building, will probably need to be replaced. Time of the report was estimated by radar.
Hail, Luce
- When
- June 30, 12:35 PM EST to 12:40 PM EST
- Where
- Luce County, 10.45 mi W of Deer Park
- Measured
- 3 in hail
- Reported by
- Social Media
- Coordinates
- 46.680, -85.820
Three-inch diameter hail was observed on the Lake Superior beach seven miles east of Grand Marais. Pictures and video were received via social media.
Hail, Luce
- When
- June 30, 12:40 PM EST to 12:45 PM EST
- Where
- Luce County, 2.76 mi S of Deer Park
- Measured
- 2.5 in hail
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 46.630, -85.600
Law enforcement relayed a report of a windshield smashed by hail while driving from Muskallonge Lake State Park to Pine Stump Junction. Size of the hail was unknown but estimated from the earlier report at the park. Time of the report was estimated from radar.
Thunderstorm Wind, Marquette
- When
- June 30, 5:12 PM EST to 5:17 PM EST
- Where
- Marquette County, 1.6 mi W of (Mqt)marquette Co Ar
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 46.530, -87.604
The Negaunee Township Fire Department received multiple reports of trees down on power lines in the area of North Road and Kivela Road. Time of the report was estimated from radar.
Thunderstorm Wind, Marquette
- When
- June 30, 5:15 PM EST to 5:20 PM EST
- Where
- Marquette County, 2.8 mi N of (Mqt)marquette Co Ar
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 46.570, -87.580
The Marquette County Central Dispatch reported two trees down, one on a power line, five miles northeast of Negaunee. Time of the report was based on radar.
Lightning, Marquette
- When
- June 30, 5:17 PM EST
- Where
- Marquette County, 1.03 mi WNW of Marquette
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 46.554, -87.401
Smoke was reported at the U.P. Health System in Marquette due to a lightning strike.
Hail, Marquette
- When
- June 30, 5:49 PM EST to 5:54 PM EST
- Where
- Marquette County, 1.43 mi W of West Ishpeming
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 46.480, -87.710
Penny-sized hail was reported just west of Ishpeming.
Seiche, Baraga
- When
- June 30, 6:00 PM EST to 6:30 PM EST
- Where
- Baraga forecast zone
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 46.700, -88.352 (the zone’s center; the record gives no point)
Pressure differences caused by a large thunderstorm complex moving through the area induced a seiche in Keweenaw Bay. A significant rise in water of up to five feet in Keweenaw Bay impacted the Baraga Marina, the campground near Sand Point and many others along the bay. Debris was washed up on US Highway 41 prompting a brief closure.
Seiche, Marquette
- When
- June 30, 6:00 PM EST to 6:30 PM EST
- Where
- Marquette forecast zone
- Reported by
- Public
- Coordinates
- 46.663, -87.573 (the zone’s center; the record gives no point)
Pressure differences caused by a large thunderstorm complex moving through the area induced a seiche in Marquette Bay. Video was received at the office which showed boats grounded for a time in Marquette Bay as seiche waters receded from the shoreline.
Thunderstorm Wind, Marquette
- When
- June 30, 6:05 PM EST to 6:10 PM EST
- Where
- Marquette County, 0.84 mi SW of Trowbridge Park
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 46.560, -87.440
The Marquette County Central Dispatch in Negaunee Township reported a tree down blocking a road just northwest of Trowbridge Park. Time of the report was estimated from radar.
Thunderstorm Wind, Ontonagon
- When
- June 30, 6:45 PM EST to 6:50 PM EST
- Where
- Ontonagon County, 0.48 mi E of Trout Creek
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 46.480, -89.010
Aspen trees eight inches in diameter were blown down near the roots at Trout Creek. Report was relayed via social media.
Flash Flood, Marquette
- When
- June 30, 7:00 PM EST to 9:30 PM EST
- Where
- Marquette County, 1.66 mi SW of Marquette to 1.37 mi SW of Marquette
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 46.532, -87.402
The Marquette County Central Dispatch reported water over US Highway 41 in south Marquette and five inches of water over Highway M-553 near the Carp River Bridge.
Hail, Alger
- When
- June 30, 7:12 PM EST to 7:17 PM EST
- Where
- Alger County, 0.84 mi NW of Deerton
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 46.480, -87.040
Penny-sized hail was reported in Deerton.
Thunderstorm Wind, Gogebic
- When
- June 30, 6:12 PM CST to 6:17 PM CST
- Where
- Gogebic County, 0.69 mi S of Watersmeet
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 46.260, -89.180
The Gogebic/Iron County Central Dispatch reported several trees down in Watersmeet. Time of the report was estimated from radar.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Seiche
- A standing wave in a lake or bay, pushed by wind or pressure, that flooded the shore.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Iowa, June 30, 20181 death · $9.0 million · 1.5 in hail · 58 events
- Tornadoes and Hail in Nebraska, June 30, 2018$31 million · EF0 · 28 events
- Flash Flooding and Hail in Kansas, June 30, 2018$536,000 · 1.75 in hail · 34 events
- Flood and Hail in Minnesota, June 30, 2018$54,000 · 1 in hail · 12 events
- Tornadoes and Flood in Nebraska, June 30, 2018EF1 · 16 events
- Hail and Damaging Winds in Colorado, June 30, 2018$30,000 · 1.75 in hail · 11 events
- Damaging Winds in Vermont, June 30, 2018$40,000 · 60 kt wind · 3 events
- Lightning Strike in Wisconsin, June 30, 20183 injured · 1 event
- Excessive Heat in Michigan, June 30, 201823 events
- Excessive Heat and Heat in Mississippi, June 30, 201823 events
- Hail and Damaging Winds in Kansas, June 30, 20182 in hail · 22 events
- Heat in Tennessee, June 30, 201821 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 759413, 759439, 759421, 759440, 759429, 759423, 759425, 759430, 769144, 759427, 759436, 759438, 759432, 759433.